MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW
Model Number CDI753
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) partial carbon dioxide (pco2) value was less accurate than expected.After the first or second in vivo calibration, the value seemed to correlate better along with the blood gas analyzer.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated block: d4, d9 and h4.
 
Additional Manufacturer Narrative
Updated block: d10.The incorrect part was returned to the manufacturer on 17-jul-2025; sn: (b)(6).The correct part was returned to the manufacturer on 11-dec-2025; sn: (b)(6).
 
Additional Manufacturer Narrative
Updated blocks: b5 and h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Event or Problem Description
Per clinical review: on (b)(6) 2025, the team experienced a problem with their blood parameter monitor (bpm) during cardiopulmonary bypass (cpb) whereby the oneview partial pressure of carbon dioxide (pco2) is not in range as complaint to the previous bpm 500/550.There are two thermistors on the oneview bpm probe, the first is to measure the shunt sensor blood temperature, and the other is to measure non-blood temperatures and compensate for ambient thermal factors in the final calculated shunt temperature.It was determined that the cause of the failure was due to incorrectly wired dual thermistor leads (lead wires were soldered to the wrong location).Although the thermistors were operating correctly, this caused the temperature reading of the bpm probe to be inaccurate due to the switched inputs of the two thermistors.Since the temperature is an input to the calculating algorithms for other parameters, those may also be inaccurate.The device was changed out.There was no delay, no blood loss, and the surgery was completed successfully with no adverse event.

Brand Name
CDI ONEVIEW MONITORING SYSTEM
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key22079317
Report Number1828100-2025-00113
Device Sequence Number21010474
Product Code DRY
UDI-Device Identifier00886799001899
UDI-Public(01)00886799001899(11)240814
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K234065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDI753
Device Catalogue NumberCDI753
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer07/17/2025
12/11/2025
03/09/2026
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/11/2025
01/07/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD GAS ANALYZER.
Patient SexUnknown